RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 175, Number 2, Pages 266–268 (Mi dan33197)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Cartan–Eilenberg homology theory for a generalized class of Lie algebras

A. Blokh

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (405 kB)

Bibliographic databases:
UDC: 512.934+513.836
Presented: П. С. Новиков
Received: 16.09.1966

Citation: A. Blokh, “Cartan–Eilenberg homology theory for a generalized class of Lie algebras”, Dokl. Akad. Nauk SSSR, 175:2 (1967), 266–268

Citation in format AMSBIB
\Bibitem{Blo67}
\by A.~Blokh
\paper Cartan--Eilenberg homology theory for a generalized class of Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 175
\issue 2
\pages 266--268
\mathnet{http://mi.mathnet.ru/dan33197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0228563}
\zmath{https://zbmath.org/?q=an:0164.03703}


Linking options:
  • http://mi.mathnet.ru/eng/dan33197
  • http://mi.mathnet.ru/eng/dan/v175/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Burgin, “Schreier varieties of linear $\Omega$-algebras”, Math. USSR-Sb., 22:4 (1974), 561–579  mathnet  crossref  mathscinet  zmath
    2. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
    3. V. V. Gorbatsevich, “On liezation of the Leibniz algebras and its applications”, Russian Math. (Iz. VUZ), 60:4 (2016), 10–16  mathnet  crossref  isi
  • Number of views:
    This page:39
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019